Topological Methods in Nonlinear Analysis

Decaying solutions for semilinear elliptic equations in exterior domains

Robert Stańczy

Full-text: Open access

Abstract

The existence of radial solutions for some semilinear elliptic equations in an exterior domain is established under sublinearity or sign assumption imposed on the nonlinearity.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 14, Number 2 (1999), 363-370.

Dates
First available in Project Euclid: 29 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1475179850

Mathematical Reviews number (MathSciNet)
MR1766180

Zentralblatt MATH identifier
0956.35049

Citation

Stańczy, Robert. Decaying solutions for semilinear elliptic equations in exterior domains. Topol. Methods Nonlinear Anal. 14 (1999), no. 2, 363--370. https://projecteuclid.org/euclid.tmna/1475179850


Export citation